# SDR C77A20120815006

- Difficulty date: August 13, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N631CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000239
- Aircraft time: 10,975 hours, 6,423 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 17060257001
- Condition: Corroded
- Location: Zone 200
- Part time: 10,975 hours, 6,423 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT  I/B FLOOR GUSSET PLATE HAS CORROSION AT FR90. REMOVED AND REPLACED RH I/B FLOOR GUSSET PLATE IAW SRM 51-41-01 AND 51-43-01 PER EO E175-5300-073 REV 1.
